# SDR ASAA9840065

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANC - FLT 62 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTING WAS INOPERATIVE AT ROW 21.  SECURED WIRE TO LAMP SOCKET AND LIGHTS OPERATED NORMALLY.  (M)
